- -

The Cech number of Cp(X) when X is an ordinal space

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The Cech number of Cp(X) when X is an ordinal space

Show full item record

Alas, OT.; Tamariz-Mascarúa, Á. (2008). The Cech number of Cp(X) when X is an ordinal space. Applied General Topology. 9(1):67-76. doi:10.4995/agt.2008.1870.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/85933

Files in this item

Item Metadata

Title: The Cech number of Cp(X) when X is an ordinal space
Author:
Issued date:
Abstract:
[EN] The Cech number of a space Z, C(Z), is the pseudocharacter of Z in βZ. In this article we obtain, in ZFC and assuming SCH, some upper and lower bounds of the Cech number of spaces Cp(X) of realvalued continuous ...[+]
Subjects: Spaces of continuous functions , Topology of pointwise convergence , Cech number , Ordinal space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1870
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1870
Thanks:
Research supported by Fapesp, CONACyT and UNAM.
Type: Artículo

This item appears in the following Collection(s)

Show full item record